MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys testosterone ii assay on a cobas e 411 analyzer.No questionable results were reported outside of the laboratory.The repeat value was deemed correct.The sample initially resulted in a testosterone value of 8.97 ng/ml.The sample was repeated on (b)(6) 2026, resulting in a value of 4.29 ng/ml.
 
Additional Manufacturer Narrative
The testosterone reagent lot number was 851750.The reagent expiration date was requested, but not provided.Calibration and controls were acceptable.It was observed that the mixer was causing foam formation.The field service engineer checked the analyzer, including checking the mixer, probe adjustments, probe tubing, liquid level detection voltage, grounding, and water conductivity.The uninterruptible power supply unit had a plug that was reversed, which caused the potential difference between neutral and ground to be > 10 volts.The plug was corrected.Grounding and liquid level detection voltage were re-checked.Performance testing was run and within specifications.The investigation determined the issue is consistent with insufficient maintenance.It was determined that adjustments to the mixer and sample probe liquid level detection were needed.The issue was resolved after performance of the service actions.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25027217
Report Number1823260-2026-01685
Device Sequence Number10126440
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown